# SDR FDEA202206171464

- Difficulty date: June 17, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24260
- Aircraft time: 69,591 hours, 26,002 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS  912     33-10  3670     17JUN22  VIE  FACT  U  DURING BULB REPLACEMENT FOUND FWD PART OF EMERGENCY  LIGHTS "UNARMED" ANNUNCIATOR LIGHT BROKEN.   FACT 17JUN22 06:13   VIE U  REPLACED EMERGENCY LIGHTS  UNARMED  ANNUNCIATOR  LIGHT IAW AMM 33-16-02 WITH SPARE FROM KORE KIT .  MPN 674-1031-2234
